# SDR DALA2020030901728

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 52,767 hours, 22,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 7219966) EXIT SIGN LENS; 2R DOOR MISSING. CORRECTIVE ACTION: REPLACED 2R DOOR EXIT SIGN LENS PER B757 IPC 33-51.
